# SDR GTIA050201

- Difficulty date: October 24, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 450-200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FTW - FOUND FORWARD ENTRY AREA FLOOR WEB STATION 450-200, LBL 12 INCHES IS CORRODED.  REMOVED FORWARD AIRSTAIR SHROUD TO FOM.  REMOVED CORROSION AND FOUND MATERIAL IS OUT OF LIMITS.  CUT OUT DAMAGE AREA (2 INCHES BY 2 INCHES).  FABRICATED REPAIR DOUBLER.  TREATED AND PRIMED.  INSTALLED REPAIR DOUBLER AND REINSTALLED AIRSTAIR SHROUD.  (M)
